# SDR VNAA2020100211102

- Difficulty date: September 30, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 40,453 hours, 30,343 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Condition: Leaking
- Location: Heat Exchanger
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL SMELL FROM VENT IN COCKPIT.  PERFORMED GVI OF RT AC PACK.  FOUND AIR LEAK ON HEAT EXCHANGER PERI-SEAL/CONNECTOR.  REPLACED PERI-SEAL.  OPERATIONS AND LEAK CHECK GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME.
